# SDR USAA2011021790787

- Difficulty date: January 21, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 33,315 hours, 18,315 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725662100000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S4 CHECK - LEVEL 2 GALVANIC CORROSION ON RIGHT WING ACCESS PANEL 640QB, RIB 20 - RIB 21.  REPLACED RIGHT WING ACCESS PANEL 640QB, RIB 20 - RIB 21 IAW TASK CARD 26C50057091.
